Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A comparison of global methods for linear two-point boundary value problems

Authors: R. D. Russell and J. M. Varah
Journal: Math. Comp. 29 (1975), 1007-1019
MSC: Primary 65L10
Comment: Math. Comp. 31 (1977), 916-921.
MathSciNet review: 0388788
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Recently there has been a great deal of interest in numerical methods of a global nature for boundary value problems. In this paper we discuss and compare these global methods from a computational point of view, for the case of a single linear two-point boundary value problem.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L10

Retrieve articles in all journals with MSC: 65L10

Additional Information

Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society